# SDR SIMA20200821001

- Difficulty date: August 21, 2020
- Submitted: August 24, 2020
- Operation: Air carrier
- Aircraft: N266NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000770
- Aircraft time: 4,182 hours, 2,676 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PS-2 CHECK FOUND FORWARD SERVICE DOOR EMERGENCY EXIT AND EMERGENCY PASSAGEWAY LIGHT INOP.  R & R THE NR 1 EMERGENCY LIGHT POWER UNIT IAW AMM 33-50-01. OPS CHECK GOOD.
